# SDR SWAA2016090855601

- Difficulty date: September 6, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 47,990 hours, 23,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT FORWARD LOWER SIGN BROKEN.  R & R THE SIGN IAW AMM.
